RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1969, Volume 1, Number 1, Pages 67–94 (Mi tmf4553)  

Linear passive systems

V. S. Vladimirov


Abstract: Linear passive systems with many variables are examined. The necessary and sufficient conditions for passivity are deduced in terms of positive real matrices holomorphic in a tubular region above a'convex cone. Multidimensional dispersion relations are deduced, and existence and uniqueness are demonstrated for the operator inverse to any nondegenerate passive operator in the class of nondegenerate passive operators. The results are applied to scattering operators.

Full text: PDF file (2484 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1969, 1:1, 51–72

Bibliographic databases:

Received: 03.06.1969

Citation: V. S. Vladimirov, “Linear passive systems”, TMF, 1:1 (1969), 67–94; Theoret. and Math. Phys., 1:1 (1969), 51–72

Citation in format AMSBIB
\Bibitem{Vla69}
\by V.~S.~Vladimirov
\paper Linear passive systems
\jour TMF
\yr 1969
\vol 1
\issue 1
\pages 67--94
\mathnet{http://mi.mathnet.ru/tmf4553}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=481065}
\zmath{https://zbmath.org/?q=an:1183.32003}
\transl
\jour Theoret. and Math. Phys.
\yr 1969
\vol 1
\issue 1
\pages 51--72
\crossref{https://doi.org/10.1007/BF01028571}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4553
  • http://mi.mathnet.ru/eng/tmf/v1/i1/p67

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:379
    Full text:183
    References:31
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019